Year 2020, Volume 49 , Issue 1, Pages 294 - 302 2020-02-06

On the controllability of nonlinear fractional system with control delay

Musarrat NAWAZ [1] , Jiang WEİ [2] , Jiale SHENG [3] , Azmat ULLAH KHAN NİAZİ [4] , Lichang YANG [5]


We discuss the controllability of nonlinear fractional control system with control delay. Firstly we obtain result about controllability of a linear fractional control system. After that, we give sufficient condition for the controllability of nonlinear fractional system with control delay. Our approach is based on Schauder fixed point theorem. At the end numerical example is constructed to support the result.
Controllability, nonlinear system, control delay
  • [1] J.O. Alzabut, Existence of periodic solutions of a type of nonlinear impulsive delay differential equations with a small parameter, J. Nonlinear Math. Phys. 15, 13–21, 2008.
  • [2] K. Balachandran, J.P. Dauer, Controllability of nonlinear systems via fixed-point theorems, J. Optim. Theory Appl. 53 (3), 345–352, 1987.
  • [3] K. Balachandran, V. Govindaraj, L. Rodriguez-Germa, and J.J. Trujillo, Controllability of nonlinear higher order fractional dynamical systems, Nonlinear Dynam. 156, 33–44, 2013.
  • [4] K. Balachandran, J.Y. Park, and J.J. Trujillo, Controllability of nonlinear fractional dynamical systems, Nonlinear Anal. 75 (4), 1919–1926, 2012.
  • [5] L. Dai, Singular Control Systems, Springer, 1989.
  • [6] J.P. Dauer, Nonlinear Perturbations of Quasi-Linear Control Systems, J. Math. Anal. Appl. 54, 717–725, 1976.
  • [7] J.P. Dauer, R.D. Gahl, Controllability of nonlinear delay systems, J. Optimiz. Theory Appl. 21 (1), 59–70, 1977.
  • [8] Park, K. Diethel, The analysis of fractional differential equations, Lect. Notes Math., 2010.
  • [9] J. Hale, Introduction to functional differential equations, Springer Verlag, 1992.
  • [10] W. Jiang, The degeneration differential systems with delay, Anhui University Press, 1998.
  • [11] W. Jiang, Eigenvalue and stability of singular differential delay systems, J. Math. Anal. Appl. 297, 305–316, 2004.
  • [12] W. Jiang, Function-controllability of nonlinear singular delay differential control systems, Acta Math. Sinica (Chin. Ser.) 49 (5), 1153–1162, 2006.
  • [13] W. Jiang, On the solvability of singular differential delay systems with variable coefficients, Int. J. Dyn. Syst. Differ. Equ. 4, 245–249, 2008.
  • [14] W. Jiang, The constant variation formulae for singular fractional differential systems with delay, Comput. Math. Appl. 59 (3), 1184–1190, 2010.
  • [15] W. Jiang, The controllability of fractional control systems with control delay, Comput. Math. Appl. 64, 3153–3159, 2012.
  • [16] W. Jiang, On the interval controllability of fractional systems with control delay, J. Math. Res. 9 (5), 87, 2017.
  • [17] W. Jiang and W. Song, Controllability of singular systems with control delay, Automatica J. IFAC 37, 1873–1877, 2001.
  • [18] A.A. Kilbas, H.M. Srivastava, and J.J. Trujillo, Theory and applications of fractional differential equations, Elsevier Science Publishers, 204, 2006.
  • [19] K.S. Miller and B. Ross, An introduction to the fractional calculus and differential equations, John Wiley and Sons, 1993.
  • [20] R.J. Nirmala, K. Balachandran, L.R. Germa, and J.J. Trujillo, Controllability of nonlinear fractional delay dynamical systems, Rep. Math. Phys. 77 (1), 87–104, 2016.
  • [21] I. Podlubny, Fractional differential equations, Academic Press, San Diego, 1999.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0001-6418-1283
Author: Musarrat NAWAZ
Institution: Anhui University
Country: China


Orcid: 0000-0002-5446-1860
Author: Jiang WEİ
Institution: Anhui University
Country: China


Orcid: 0000-0003-0207-9712
Author: Jiale SHENG
Institution: Anhui University
Country: China


Orcid: 0000-0001-9114-8075
Author: Azmat ULLAH KHAN NİAZİ
Institution: Anhui University
Country: China


Orcid: 0000-0002-5555-3433
Author: Lichang YANG
Institution: Anhui University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms546990, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {294 - 302}, doi = {10.15672/hujms.546990}, title = {On the controllability of nonlinear fractional system with control delay}, key = {cite}, author = {NAWAZ, Musarrat and WEİ, Jiang and SHENG, Jiale and ULLAH KHAN NİAZİ, Azmat and YANG, Lichang} }
APA NAWAZ, M , WEİ, J , SHENG, J , ULLAH KHAN NİAZİ, A , YANG, L . (2020). On the controllability of nonlinear fractional system with control delay. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 294-302 . DOI: 10.15672/hujms.546990
MLA NAWAZ, M , WEİ, J , SHENG, J , ULLAH KHAN NİAZİ, A , YANG, L . "On the controllability of nonlinear fractional system with control delay". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 294-302 <https://dergipark.org.tr/en/pub/hujms/issue/52287/546990>
Chicago NAWAZ, M , WEİ, J , SHENG, J , ULLAH KHAN NİAZİ, A , YANG, L . "On the controllability of nonlinear fractional system with control delay". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 294-302
RIS TY - JOUR T1 - On the controllability of nonlinear fractional system with control delay AU - Musarrat NAWAZ , Jiang WEİ , Jiale SHENG , Azmat ULLAH KHAN NİAZİ , Lichang YANG Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.546990 DO - 10.15672/hujms.546990 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 294 EP - 302 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.546990 UR - https://doi.org/10.15672/hujms.546990 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics On the controllability of nonlinear fractional system with control delay %A Musarrat NAWAZ , Jiang WEİ , Jiale SHENG , Azmat ULLAH KHAN NİAZİ , Lichang YANG %T On the controllability of nonlinear fractional system with control delay %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/hujms.546990 %U 10.15672/hujms.546990
ISNAD NAWAZ, Musarrat , WEİ, Jiang , SHENG, Jiale , ULLAH KHAN NİAZİ, Azmat , YANG, Lichang . "On the controllability of nonlinear fractional system with control delay". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 294-302 . https://doi.org/10.15672/hujms.546990
AMA NAWAZ M , WEİ J , SHENG J , ULLAH KHAN NİAZİ A , YANG L . On the controllability of nonlinear fractional system with control delay. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 294-302.
Vancouver NAWAZ M , WEİ J , SHENG J , ULLAH KHAN NİAZİ A , YANG L . On the controllability of nonlinear fractional system with control delay. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 302-294.